# SDR 97ZZZX3591

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7103
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 11788292
- Condition: Failed
- Location: Cockpit Spas
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPAS COMPUTER CAUTION LIGHT ILLUMINATES INTERMITTENTLY IN-FLIGHT.  UNIT FAILED AFTER ONLY 178 HOURS.  REMOVED AND REPLACED.  (X)
